Convex domains and unique continuation at the boundary.

Título inglés Convex domains and unique continuation at the boundary.
Título español Dominios convexos y continuación única en el contorno.
Autor/es Adolfsson, Vilhelm ; Escauriaza, Luis ; Kenig, Carlos
Organización Mat. Inst., Göteborg, Suecia;Dep. Mat. Univ. País Vasco, Bilbao, España;Dep. Math. Univ. Chicago, Chicago (Illinois), Estados Unidos
Revista 0213-2230
Publicación 1995, 11 (3): 513-525, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show that a harmonic function which vanishes continuously on an open set of the boundary of a convex domain cannot have a normal derivative which vanishes on a subset of positive surface measure. We also prove a similar result for caloric functions vanishing on the lateral boundary of a convex cylinder.
Clasificación UNESCO 120213 ; 221302 ; 120405
Palabras clave español Función armónica ; Pérdida de calor ; Problemas de valor acotado ; Cilindros ; Dominios convexos ; Dominios de Lipschitz
Código MathReviews MR1363203
Código Z-Math Zbl 0840.31005
Icono pdf Acceso al artículo completo